# SDR 2012FA0000436

- Difficulty date: June 26, 2012
- Submitted: June 26, 2012
- Operation: General aviation
- Aircraft: N1039U
- Make and model: Piper PA-34-200
- Aircraft serial: 347250024
- Aircraft time: 4,547 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Trunnion
- Part number: 9572300
- Condition: Cracked
- Location: Nlg Strut
- Part time: 4,547 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION, FOUND RIGHT PIVOT POINT OF NOSE GEAR TRUNNION CRACKED WHERE TRUNNION IS WELDED TO PIVOT BOLT HOUSING.
